Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had abortion. Taken clomid, fostimon, hcg injection. Mucus, cramps. Chances of getting pregnant?

Dear doctor.. Last april i had a missed abortion with 15 weeks pregnancy ...i left myself for 4 months and i went to a dr and he kept giving me clomid and still no pregnancy...after that , i changed my dr and to someone else...he gave me clomid and fostimon and he gave me hcg injection and i ovulated and still no pregnancy...i went again to my doctor and gave me injection daily from day 3 to 7 from my period and went bk to him and he gave me three more fostimon 75mg....i went by day 10 and he said that i had sooo many small follicles and he told me that this might lead to hyperstimulation syndrome ....he told me to take cyclo progenova for three cycles and go bk to is day 18 and for the past week i have sooo much slippery mucus and i have cramps,do i have a chance that i might be ovulating or this is the effect of cyclo progenova...pls,put into consideration,that i started taking the medicine by day 10 and not day 5 of my cycle...i am so desperate and i cant wait for three cycles...pls tell me are there chances for getting pregnant this month ???and why do i have all the ovulation symptoms though i take the progenova ??thanks alot
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thanks for your query.
If you started your medicine on day 10, then the first 10 tablets of the pack contain only estrogen, while the next contain both estrogen and progesterone.
Also, in the first cycle itself, since you began the pack late, you have all possibility of ovulating.
So, you are probably experiencing ovulation symptoms.
Technically you can conceive in this cycle as you have ovulated.
If you have had chances of hyperstimulation, your doctor is right in prescribing pills to you for downregulating the hyperactive ovaries.
ALso, please consult an Infertility specialist and get yourself thoroughly evaluated - hormonal profile, semen analysis of partner and patency of your fallopian tubes, if not tested.
take care.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor